# SDR SWIA201126146

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 21,662 hours, 18,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 6651)  CLEANED CABIN DOOR SEAL.
